×

zbMATH — the first resource for mathematics

Gromoll groups, Diff \(S^ n\) and bilinear constructions of exotic spheres. (English) Zbl 0195.53303

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] J. F. Adams, On the groups \?(\?). IV, Topology 5 (1966), 21 – 71. · Zbl 0145.19902 · doi:10.1016/0040-9383(66)90004-8 · doi.org
[2] J. F. Adams, Vector fields on spheres, Ann. of Math. (2) 75 (1962), 603 – 632. · Zbl 0112.38102 · doi:10.2307/1970213 · doi.org
[3] Douglas R. Anderson, On homotopy spheres bounding highly connected manifolds, Trans. Amer. Math. Soc. 139 (1969), 155 – 161. · Zbl 0183.51804
[4] P. L. Antonelli, On the stable diffeomorphism of homotopy spheres in the stable range, \?<2\?, Bull. Amer. Math. Soc. 75 (1969), 343 – 346. · Zbl 0185.51402
[5] M. G. Barratt and M. E. Mahowald, The metastable homotopy of \?(\?), Bull. Amer. Math. Soc. 70 (1964), 758 – 760. · Zbl 0134.19204
[6] William Browder, Homotopy commutative \?-spaces, Ann. of Math. (2) 75 (1962), 283 – 311. · Zbl 0138.18503 · doi:10.2307/1970175 · doi.org
[7] Jean Cerf, Topologie de certains espaces de plongements, Bull. Soc. Math. France 89 (1961), 227 – 380 (French). · Zbl 0101.16001
[8] R. De Sapio, Differential structures on a product of spheres. II, Ann. of Math. (2) 89 (1969), 305 – 313. · Zbl 0204.56701 · doi:10.2307/1970670 · doi.org
[9] Detlef Gromoll, Differenzierbare Strukturen und Metriken positiver Krümmung auf Sphären, Math. Ann. 164 (1966), 353 – 371 (German). · Zbl 0135.40301 · doi:10.1007/BF01350046 · doi.org
[10] J. R. Hubbuck, On homotopy commutative \?-spaces, Topology 8 (1969), 119 – 126. · Zbl 0176.21301 · doi:10.1016/0040-9383(69)90004-4 · doi.org
[11] A. Kosinski, On the inertia group of \pi -manifolds, Amer. J. Math. 89 (1967), 227-248. MR 35 #4936. · Zbl 0172.25303
[12] Problems in differential and algebraic topology. Seattle Conference, 1963, Ann. of Math. (2) 81 (1965), 565 – 591. · Zbl 0137.17601 · doi:10.2307/1970402 · doi.org
[13] John Milnor, Differentiable structures on spheres, Amer. J. Math. 81 (1959), 962 – 972. · Zbl 0111.35501 · doi:10.2307/2372998 · doi.org
[14] M. Mimura, On the generalized Hopf homomorphism and the higher composition. II: \pi n+i(Sn) for i = 21 and 22, J. Math. Kyoto Univ. 4 (1965), 301-326. MR 31 #1676. · Zbl 0134.42603
[15] Mamoru Mimura and Hirosi Toda, The (\?+20)-th homotopy groups of \?-spheres, J. Math. Kyoto Univ. 3 (1963), 37 – 58. · Zbl 0129.15403
[16] S. P. Novikov, Homotopy properties of the group of diffeomorphisms of the sphere., Dokl. Akad. Nauk SSSR 148 (1963), 32 – 35 (Russian).
[17] S. P. Novikov, Differentiable sphere bundles, Izv. Akad. Nauk SSSR Ser. Mat. 29 (1965), 71 – 96 (Russian).
[18] Stephen Smale, Diffeomorphisms of the 2-sphere, Proc. Amer. Math. Soc. 10 (1959), 621 – 626. · Zbl 0118.39103
[19] Hirosi Toda, Composition methods in homotopy groups of spheres, Annals of Mathematics Studies, No. 49, Princeton University Press, Princeton, N.J., 1962. · Zbl 0101.40703
[20] Hirosi Toda, \?-primary components of homotopy groups. IV. Compositions and toric constructions, Mem. Coll. Sci. Univ. Kyoto. Ser. A. Math. 32 (1959), 297 – 332. · Zbl 0095.16802
[21] C. T. C. Wall, Finiteness conditions for \?\?-complexes, Ann. of Math. (2) 81 (1965), 56 – 69. · Zbl 0152.21902 · doi:10.2307/1970382 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.